Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Having vomiting. Diabetic on insulin pump. Given progesteron gel tablets. Is it due to tablets?

My daughter a juvenile diabetic on insulin pump is still being given progesterone 200 soft gel tablets right from third week of pregnancy and continuing till now ie. 12 weeks.She was spotting in the initial stages of the first two months. However she has vomiting every day in the evenings and early mornings. Could it be because of the progesterone tabs.? Is it safe to continue with them after 12 weeks of pregnancy? She has also been complaining of backaches and lower abdomen pain/ spasm on and off specially with a little physical activity Pls advise...
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Diabetologist 's  Response
Hello, The incidence of abortion is more in diabetic patients than non diabetic patients. So to sustain the pregnancy progesterone should be continued.

Regarding vomiting it appears to be morning sickness which is encountered by many pregnant mothers in the first trimester.

Have a regular ANC check up.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor